MathSciNet Relay Station
MathSciNet bibliographic data
MR1646587 22E50 (22E35)
Harris, Michael The local Langlands conjecture for ${\rm GL}(n)$ over a $p$-adic field, $n<p$. Invent. Math. 134 (1998), no. 1, 177–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement